MathSciNet Relay Station
MathSciNet bibliographic data
MR1049600 13B05 (13F20)
Kimura, Tetsuzo; Niitsuma, Hiroshi A note on $p$-basis of a polynomial ring in two variables. SUT J. Math. 25 (1989), no. 1, 33–38.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement